Mathematische Zeitschrift

, Volume 158, Issue 2, pp 179–194 | Cite as

Elliptic equations with noninvertible Fredholm linear part and bounded nonlinearities

  • Herbert Amann
  • Antonio Ambrosetti
  • Giovanni Mancini
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agmon, S., Douglis, A., Nirenberg, L.: Estimates near the boundary of elliptic partial differential equations satisfying general boundary conditions. I. Commun. pure appl. Math.12, 623–727 (1959)Google Scholar
  2. 2.
    Amann, H.: Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces. SIAM Review18, 620–709 (1976)Google Scholar
  3. 3.
    Amann, H.: Existence and multiplicity theorems for semi-linear elliptic boundary value problems. Math. Z.150, 281–295 (1976)Google Scholar
  4. 4.
    Amann, H., Crandall, M.G.: On some existence theorems for semilinear elliptic equations. Ind. Uni. Math. J. To appearGoogle Scholar
  5. 5.
    Ambrosetti, A., Mancini, G.: Existence and multiplicity results for nonlinear elliptic problems with linear part at resonance. J. Diff. Equations, to appearGoogle Scholar
  6. 6.
    Ambrosetti, A., Mancini, G.: Theorems of existence and multiplicity for nonlinear elliptic problems with noninvertible linear part. Ann. Scuola norm. sup. Pisa, Sci. fis. mat., III. Ser. to appearGoogle Scholar
  7. 7.
    Berger, M.S., Podolak, E.: On nonlinear Fredholm operator equations. Bull. Amer. math. Soc.80, 861–864 (1974)Google Scholar
  8. 8.
    Brezis, H., Nirenberg, L.: Characterizations of the ranges of some nonlinear operators and applications to boundary value problems. Ann. Scuola norm. sup. Pisa, Sci. fis. mat., III. Ser. to appearGoogle Scholar
  9. 9.
    Cesari, L.: Functional Analysis, nonlinear differential equations, and the alternative method. In: Nonlinear Functional Analysis and Differential Equations (East Lansing 1975) L. Cesari, R. Kannan & J.D. Schuur Eds. pp. 1–197. New York-Basel: M. Dekker Inc. 1976Google Scholar
  10. 10.
    Fučik, S.: Ranges of nonlinear operators. Lecture Notes. Prague: Charles University 1977Google Scholar
  11. 11.
    Kazdan, J.L., Warner, F.W.: Remarks on some quasilinear elliptic equations. Commun. pure appl. Math.28, 567–597 (1975)Google Scholar
  12. 12.
    Landesman, E.A., Lazer, A.C.: Nonlinear perturbations of linear elliptic boundary value problems at resonance. J. Math. Mech.19, 609–623 (1970)Google Scholar
  13. 13.
    Lions, J.L., Magenes, E.: Problèmes aux limites non homogènes et applications, Vol. 1. Paris: Dunod 1968Google Scholar
  14. 14.
    Nirenberg, L.: An application of generalized degree to a class of nonlinear problems. In: Troisième Colloque sur l'Analyse Fonctionnelle (Liège 1971), Centre Belge Recherches Mathématiques. pp. 57–74. Louvain: Vander 1971Google Scholar
  15. 15.
    Rabinowitz, P.H.: A global theorem for nonlinear eigenvalue problems and applications. In: Contributions to Nonlinear Functional Analysis (Madison 1971). H. Zarantonello, ed. New York-London: Academic Press 1971Google Scholar
  16. 16.
    Rabinowitz, P.H.: A note on a nonlinear elliptic equation. Indiana Univ. Math. J.22, 43–49 (1972)Google Scholar
  17. 17.
    Shaw, H.: A nonlinear boundary value problem. In Nonlinear Functional Analysis and Differential Equations (East Lansing 1975), L. Cesari, R. Kannan, and J.D. Schuur, eds., pp. 339–346. New York-Basel: M. Dekker, Inc. 1976Google Scholar
  18. 18.
    Schechter, M.: A nonlinear elliptic boundary value problem. Ann. Scuola norm. sup. Pisa, Sci. fis. mat., III. Ser.27, 707–716 (1973)Google Scholar
  19. 19.
    Whyburn, G.T.: Topological Analysis. Princeton: Princeton University Press 1958Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Herbert Amann
    • 1
    • 3
  • Antonio Ambrosetti
    • 2
    • 3
  • Giovanni Mancini
    • 2
    • 3
  1. 1.Institut für MathematikRuhr-Universität BochumBochumGermany
  2. 2.Istituto MatematicoUniversità di FerraraFerraraItaly
  3. 3.Istituto di MatematicaUniversità di BolognaBolognaItaly

Personalised recommendations